MathSciNet Relay Station
MathSciNet bibliographic data
MR415650 57E25
Oliver, Robert A proof of the Conner conjecture. Ann. of Math. (2) 103 (1976), no. 3, 637–644.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement